Orbits in symmetric spaces, II

Nigel Kalton, Fyodor Sukochev, Dmitriy Zanin

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    Suppose E is fully symmetric Banach function space on (0,1) or (0, ∞) or a fully symmetric Banach sequence space. We give necessary and sufficient conditions on f ∈ E so that its orbit Ω (f) is the closed convex hull of its extreme points. We also give an application to symmetrically normed ideals of compact operators on a Hilbert space.

    Original languageEnglish
    Pages (from-to)257-274
    Number of pages18
    JournalStudia Mathematica
    Volume197
    Issue number3
    DOIs
    Publication statusPublished - 2010

    Keywords

    • Fully symmetric spaces
    • Hardy-littlewood majorization
    • Orbits

    Fingerprint Dive into the research topics of 'Orbits in symmetric spaces, II'. Together they form a unique fingerprint.

    Cite this